# SDR AALA20170217024

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 49,394 hours, 24,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION UNDER ANTENNA INTERNAL DOUBLER ON FORWARD FASTENERS AT STRINGER 29L. INSTALLED SERVICEABLE SKIN DOUBLER AARD 53-30-00-9 REPAIR 9 AND DRAWING 5911401.
